# SDR UPS07450043

- Difficulty date: May 30, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65B01734101
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT DOUBLER AT LT SIDE OF BS 820 STR 10A ATTACHED TENSION TIE NR 4 HOLE CRACK LENGTH 3/16" APPROX AT 8 O/C POSITION.  M/D BS 820 LT SIDE STR 10A FRAME ATTACH DOUBLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
